# SDR 97UAL900489

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7270U
- Make and model: Boeing 727222
- Aircraft serial: 21417
- Engine: Pwa JT8D15
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Coupling
- Part number: RD3011
- Condition: Failed
- Location: Nr 3  Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D, O

## Discrepancy

RETURNED TO GATE, NR 3 ENGINE WOULD NOT START.  *S/D*  STARTER COUPLING FAILED.  REPLACED STARTER COUPLING SHAFT PER MM 72-60-10.
